# SDR ASOA2013022803081

- Difficulty date: February 24, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 28,422 hours, 20,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A MEGAPHONE INOPERATIVE.   PERFORMED OPS CHECK OF MEGAPHONE IAW AMM25-61-14.  OPS CHECKED GOOD AT THIS TIME NO FURTHER DEFECTS NOTED AT THIS TIME.
